# SDR CALA2025050904588

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N66841
- Make and model: Boeing 737924ER
- Aircraft serial: 42182
- Aircraft time: 32,674 hours, 11,947 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ENGINE2 OVERHEAT CLIMBING THRU 10-11K PERFORMED ENG/APU FIRE DETECTION CONTROL MODULE BITE REF FIM 26-10 TASK 801 NO DEFECTS NOTED AT THIS TIME ALSO PERFORMED HIGH POWER ENGINE RUNS REF AMM 71-00-00 NO DEFECTS NOTED AT THIS TIME ALL INDICATIONS NORMAL NOTE DURING CREW DEBRIEF CAPTAIN STATED THAT THE #2 ENGINE OVERHEAT ON THE FIRE OVERHEAT DETECTION PANEL ILLUMINATED BETWEEN 10K TO 11K FEET AND THAT AFTER RETARDING THROTTLE ON #2 ENGINE LIGH EXTINGUISHED AND NEVER CAME BACK EVEN AFTER THEY ADVANCED THE THROTTLE.
